EconPapers    
Economics at your fingertips  
 

Fixed points for singlevalued operators with respect to tau-distance

Liliana Guran

MPRA Paper from University Library of Munich, Germany

Abstract: In this paper we first recall the concept of tau-distance on a metric space. Then, we prove a fixed point theorem for singlevalued operators in terms of a tau-distance.

Keywords: fixed point; tau-distance; singlevalued operator (search for similar items in EconPapers)
JEL-codes: C00 C02 (search for similar items in EconPapers)
Date: 2007, Revised 2007
References: View complete reference list from CitEc
Citations:

Published in Education and Creativity for a Knowledge Society ISBN 978-973-569-964-2.1(2007): pp. 34-36

Downloads: (external link)
https://mpra.ub.uni-muenchen.de/26927/1/MPRA_paper_26927.pdf original version (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:pra:mprapa:26927

Access Statistics for this paper

More papers in MPRA Paper from University Library of Munich, Germany Ludwigstraße 33, D-80539 Munich, Germany. Contact information at EDIRC.
Bibliographic data for series maintained by Joachim Winter ().

 
Page updated 2025-03-19
Handle: RePEc:pra:mprapa:26927